Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes persistent anxiety symptoms despite taking medication?

Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3120 Questions

default
Posted on Mon, 6 Jun 2016 in Mental Health
Question: Hii, I was diagnosed with anxiety disorder one year back. Doctor prescribed me with two capsules. Etilam Pro 20 and escigress. And some breathing techniques.Till now I have been on these medicines. Though I have got a bit of relief. But largely it's still there. With breathing issues, ear opening gets frequently closed and having jaw muscle irritation. Sense of shaking and weird thoughts end up in scary sensations. Please suggest. I am male, age 33, non veg.
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
I think there is need to increase dose or may change

Detailed Answer:
Hello,
Thanks fort using Healthcaremagic.

I read your query and understand your concerns.

First of all I need to inform you that if it was only anxiety than the medications are appropriate to condition but the dose is too low for a healthy man of 33 years.

I feel first thing there is need to increase the dose of escigress from current 10 mg to 20 mg per day.

In case you are already on 20 mg of escigress than the next option is etilam pro from once a day to twice a day.


In case all these simple measures do not help you it will be better if you can request for change of medicine.One such more powerful medicine is paroxetine to be taken 25 mg at the night time.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 14 minutes later
But would increase in dosage, may hamper the chances of full recovery? I.e.having to take no medicine. And I am an engineer, and already feel dizzy or sleepy while in the job. If I increase the dosage, will it effect my job?
doctor
Answered by Dr. Ashok Kumar 7 minutes later
Brief Answer:
likely not to impair your performamce

Detailed Answer:
Hello,
Thanks for reverting back to me.

The dose increase will not affect your performance but contrary is true. It is possible that with adequate dose you will be able to function more properly and that may increase your performance.

There is no relation between increasing dose and chance of recovery although contrary is true. Once you recovered well it will be more easy for you to handle your anxiety and get long term cure.

Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for my future patients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 47 minutes later
Please suggest me the Medicines I should take from now on.
doctor
Answered by Dr. Ashok Kumar 5 minutes later
Brief Answer:
Please reconfirm/ provide following details

Detailed Answer:
Your age
Weight
Height
History of medical illness
History of psychiatric illness
History of surgical illness
Current medication and dose
Previous medications and dose
Side effects if you had any
Allergies
Family history of medical surgical psychiatric or allergic illnesses
Current symptoms- not diagnosis

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 1 hour later
Your age: 33 yrs
Weight: 87 Kg
Height: 5 feet 8 inches
History of medical illness: nothing major, Joindice, Malaria, typhoid all before the age of 20 yrs, and has a torned nasal bone inside in one of the nasal openings.
History of psychiatric illness: None.
History of surgical illness: None
Current medication and dose: apart from the ones already mentioned, taking a multi vitamin, seed oils etc.
Previous medications and dose: None
Side effects if you had any: Feels dizzy at times.
Allergies: yes
Family history of medical surgical psychiatric or allergic illnesses: None.
Current symptoms: too many thoughts to control, feeling shaky sometimes, jaw discomfort, breathing issues.
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
This could be possible treatment for you

Detailed Answer:
Hello,
Thanks for reverting back to me.

Considering all the details and previous history of response this could be possible treatment for you provided you are my patient.

Cap Fluoxetine 20 mg per day
Tab Propranolol 20 mg one in morning and one in afternoon
Tab Etizolam 0.5 mg one in the morning one in afternoon and two in evening

I must acknowledge that these are prescription only medicines and should be used after getting a physical prescription from local doctor. They are not means as prescription and just indicated course of action.

In addition they should be reviewed after two weeks.

I hope this helps you further.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  

Recent questions on  Etizolam

doctor1 MD

suffering from ibs and taking ibset tab. empty stomach and setraline and etizolam tablet after breakefast and dinner.but still the stools are loose...

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any...

doctor1 MD

For the past week I have been having symptoms that come and go throughout the day and vary in intensity. The other day they lasted for about 4...

doctor1 MD

hi can u pls call me at 408 409 0256 i am taking marijuana 0.5 g and respiridone 1mg i have also taken etizolam and aripiprazole in the past month...

doctor1 MD

Hii.. I am Rahul.. I am from Delhi.. I was in Bangalore for my training from june till july.. From the time I came back, I am not well... As in...

doctor1 MD

hi i am kundan age 32 weight 90 approx height 5."10" suffering from anxiety attack were have the feeling that i will collapse since last 4 years but...

doctor1 MD

Dr. I was addict to alcohol for many years but stopped suddenly. Because of which I felt many problems. Dr's treated me with Libirium - 10 and some...